# SDR AALA202201252836

- Difficulty date: January 24, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737*
- Aircraft serial: 31089
- Aircraft time: 35,270 hours, 14,503 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 144A650510
- Part serial: PRI1227001
- Condition: Worn
- Location: Zone 800 - Doors
- Part time: 35,270 hours, 14,503 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT AFT OVER WING EXIT DOOR HAS A WORN SPOT ON THE UPPER AFT END OF THE SEAL DEPRESSOR. REMOVED THE OLD LEFT AFT OVER WING EXIT DOOR AND INSTALLED A SERVICEABLE LEFT AFT OVER WING EXIT DOOR PER AMM 52-22-00.
